i recently had 30 injections for chronic migraines in my neck, scalp and forehead. i have now found after a week, that i still do not have feeling in my forehead and it has caused my eyelids to become droopy. I also have noticed extreme fatigue. are these side effects normal for that amount of injections? will the forehead numbness wear off so my eyelids return to normal?
30 Injections of Botox For Migraines. No Feeling In Forehead and Eyelids Droop?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Forehead numbness and botox
Botox does not affect the sensory nerves. It relaxes muscle by inhibiting communication from the motor (movement) nerves that signal the muscles to contract. Sensory problems might occur by physical irritation of the sensory nerves by the injection technique. This should be temporary.
The information provided in Dr. Shelton's answer is for educational purposes only and is not intended to constitute medical advice. The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs. If you are experiencing a medical emergency proceed to your nearest emergency room.
30 Injections of Botox For Migraines. Week Later, No Feeling In My Forehead and Eyelids Droopy?
Droopy eyelids following Botox to the forehead occurs when the Botox is injected too close to the eyebrows. The eyebrows drop and the upper lids appear droopy. Botox does not affect the sensory nerves so it can't cause numbness.
No feeling in forehead
No feeling in your forehead is not a typical side effect. I would recommend that you be evaluated by your surgeon or a dermatologist.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.